# SDR P5CA2015043000030

- Difficulty date: April 28, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 62,380 hours, 10,381 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ILES 698 L/E CAVITY NOSE BEAM UPPER CHORD FOUND CRACK, LT WING ILES 693-5 TO ILES 726 L/E CAVITY NOSE BEAM UPPER CHORD IS REPAIRED IAW SRM 57-41-13-2R -2R, REPAIR 2.
